| Catalog Number |
ASK-04001-BW1 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported a-line extension tubing spontaneously cracked at the hub while connected to the patient and leaked.No patient harm reported.The patient's condition is reported as fine.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The instructions for use (ifu) provided with this kit warns the user, "refer to the instructions supplied with any interventional device to be used in conjunction with the vascular access guidewire for their intended uses, contraindications, and potential complications." a device history record review was performed based on a potential lot from sales history, and without the device to evaluate, it could not be confirmed whether the findings are relevant to this investigation.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description